# SDR CALA2025102710571

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 61,647 hours, 19,493 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN CLEANERS TURNED ON EMERGENCY EXIT LIGHTS, FOR UNKNOWN LENGTH OF TIME, VERIFY BATTERY STATUS.   VERIFIED EMERGENCY LIGHTS ARE TURNED OFF AND  NOT COMPLETELY DRAINED.  OPS CHKD LIGHTS.   RECHARGED  BEFORE DEPARTURE. IAW AMM-33-51-00-715-039, 33-51-07-732-003-002.
